# SDR ZZDA070426149

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FS 1178 CANTED FRAME ANGLE CRACKED NEAR LONGERON 15R.  INSTALLED ANGLE FOR REPAIR 1 SIDE OF ANGLE 11 1/2 X 2 1/2 IAW B717 SRM 51-70-11.
